# SDR ASMF201212001

- Difficulty date: November 24, 2012
- Submitted: December 12, 2012
- Operation: Air carrier
- Aircraft: N842AM
- Make and model: Boeing 737752
- Aircraft serial: 32842
- Aircraft time: 23,730 hours, 12,499 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ACFT REJECTED TAKEOFF AT 50 KNOTS WITH A GROSS WEIGHT OF 58 000 KG, THE CONFIGURATION ALARM WAS ACTIVATED.  DURING MX REVISION, THE MESSAGE 27-62001 WAS SHOWN, SO THE FIM 27-62 TASK 808 PROCEDURE WAS PERFORMED DETERMINING TO ADJUST AND CHECK THE SPEED BRAKE TAKEOFF SWITCH S651 IAW MM 31-51-03, TESTED CORRECT.  THE HIGH ENERGY STOP INSPECTION WAS NOT NECESSARY BECAUSE TO THE MAXIMUM GROSS WEIGHT 62 000 KG AND THE BRAKES ON SPEED 110 KNOTS LIMITS WERE NOT EXCEEDED IAW MM 05-51-07.
